Asymptotic behavior of a solution of shock wave type for a finite-difference equation
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Number theory, mathematical analysis, and their applications, Tome 157 (1981), pp. 178-190
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1981_157_a13,
author = {V. V. Rusanov and I. V. Bezmenov},
title = {Asymptotic behavior of a~solution of shock wave type for a~finite-difference equation},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {178--190},
year = {1981},
volume = {157},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1981_157_a13/}
}
TY - JOUR AU - V. V. Rusanov AU - I. V. Bezmenov TI - Asymptotic behavior of a solution of shock wave type for a finite-difference equation JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1981 SP - 178 EP - 190 VL - 157 UR - http://geodesic.mathdoc.fr/item/TM_1981_157_a13/ LA - ru ID - TM_1981_157_a13 ER -
%0 Journal Article %A V. V. Rusanov %A I. V. Bezmenov %T Asymptotic behavior of a solution of shock wave type for a finite-difference equation %J Trudy Matematicheskogo Instituta imeni V.A. Steklova %D 1981 %P 178-190 %V 157 %U http://geodesic.mathdoc.fr/item/TM_1981_157_a13/ %G ru %F TM_1981_157_a13
V. V. Rusanov; I. V. Bezmenov. Asymptotic behavior of a solution of shock wave type for a finite-difference equation. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Number theory, mathematical analysis, and their applications, Tome 157 (1981), pp. 178-190. http://geodesic.mathdoc.fr/item/TM_1981_157_a13/